Hi everyone, My dad is experiencing some mild nausea and a metal taste in mouth from his radiation is this a common side effect. He's only had 3 treatments, his he going to feel worse as he continues his treatments.
From everything that I have received in my post below re: radiation, please encourage your dad to talk to his radiation oncologist - there are tons of medicines out there to help the side effects of radiation and he shouldn't have to suffer. But the key is clear and concise communication - the doctors can't help what they don't know.
I know that everyone is different and that radiation will be received by all differently, but from what I have heard it is MUCH easier than chemo. (Can you tell I can't wait to get to the rad treatments?)
((HUGS TO YOU))
Hi, during my radiation(whichisallIhad)the metal taste and smell was awful. It lasted the entire month of treatment. I kept hearing how easy radiation was compared to chemo, but for me it wasn't. They try to give you some things to try and help, but I still felt gross the entire time. One thing to ask about is zofran, it helped me not to throw up, but I still felt queezy. I took it before my treatment. It is very expensive though, so if you don't have good insurance ask for some samples. Hope your dad does well and remember it does get better.